Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 33, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Aug 7, 2010, 9:42 PM CDT for Sawyer County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2010, 9:42 PM CDT (02:42 UTC)
- Expired
- Aug 7, 2010, 10:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
County Sawyer County, WI
The radar
The Duluth radar (KDLH), 134 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 9:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2210 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 12.7
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Aug 7, 7:37 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Aug 7, 7:37 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 737 PM CDT SAT AUG 7 2010 .UPDATE... INCREASED CHANCES OF RAIN AND THUNDER NORTH OF DULUTH. INTRODUCED AREAS OF FOG LATE TONIGHT AND EARLY SUNDAY. && .DISCUSSION... WARM FRONT SEEMS TO BE ADVECTING UNSTABLE AIR AND CONVECTIVE AVAILABLE POTENTIAL ENERGY FURTHER NORTHEAST...UP THE SLOPE OF THE APPROACHING WARM FRONT...THAN GUIDANCE SUGGESTS. THUNDERSTORMS AHEAD OF THE WARM FRONT HAVE BEEN ELEVATED...THE WARM FRONTAL SURFACE IS UP OFF THE SURFACE...AND POTENT BUT NO REPORTS OF HAIL REACHING THE GROUND OR WIND GUSTS OVERCOMING THE ENERGY IT TAKES TO PUSH DOWN INTO DENSE SURFACE AIR YET. MOST ACTIVE STORMS ARE WEAKENING AND PASSING OUT OF OUR AREA. REALLY DANGEROUS STORMS WITH BOTH A HISTORY OF TORNADOES AND ASSOCIATED WITH DEEP VERY UNSTABLE AIR CONTINUE TO APPROACH SOUTHWEST PORTIONS OF OUR AREA...THE PORTIONS NOW UNDER A TORNADO WATCH. WITH HIGHER MOISTURE CONTENT IN THE INCOMING TROPICAL AIR...WE ANTICIPATE FOG DEVELOPMENT LATE TONIGHT...ESPECIALLY AROUND LAKE SUPERIOR WHERE SHALLOW MARINE AIR CONTINUES TO MANIFEST ITSELF WITH A RELATIVELY COOL BUT WEAK ONSHORE FLOW. .PREV DISCUSSION... /ISSUED 704 PM CDT SAT AUG 7 2010/ AVIATION...08/08/00Z ISSUANCE... AN AIR MASS CHANGE IS BRINGING VERY HUMID AIR INTO THE AREA. SCATTERED THUNDERSTORMS...A FEW SEVERE OR EVEN TORNADIC...WILL SPREAD INTO THE AREA AS FAR NORTH AND EAST AS A GPZ/DLH/HYR LINE. RELUCTANT MARINE AIR NORTH OF THE STRONG WARM FRONT WILL CAUSE VFR CONDITIONS TO DETERIORATE TO VLIFR IN AREAS OF FOG AROUND THE LAKE AND PATCHY FOG INLAND LATE TONIGHT...ANY FOG WILL LIFT BY MIDMORNING SUNDAY. CONDITIONS WILL REMAIN VFR AFTER MIDMORNING SUNDAY. PREV DISCUSSION... /ISSUED 321 PM CDT SAT AUG 7 2010/ DISCUSSION...SFC WARM FRONT DRAPED OVER THE SOUTHERN HALF OF THE FA AT 19Z FROM KXVG TO KCOQ TO THE SOUTHERN PERIPHERY OF LAKE SUPERIOR IN NW WI. CHAOTIC CLOUD MASS HAS BEEN IMPACTING THE FA ALL DAY AND HAS KEPT MAX TEMPS...AS WELL AS INSTABILITY...IN CHECK. BEST INSTABILITY IS S OF THE WARM FRONT IN CENTRAL AND SOUTHERN MN ATTM. SHORT WAVE MOVING THROUGH THE DAKOTAS WILL BE THE FORCING MECHANISM NEED TO LAUNCH THUNDERSTORMS. EXPECT THE STORMS TO MAINLY AFFECT THE AFOREMENTIONED AREAS INTO SOUTHERN TIER OF FA THIS EVENING...S OF U.S. HIGHWAY 2. THIS SHORT WAVE WILL CROSS THE FA TONIGHT WITH ACCOMPANYING THUNDERSTORMS COMPLEX. PWATS AROUND 1.75 INCHES INDICATE POTENTIAL FOR HEAVY RAIN...BUT STORMS SHOULD MOVE AT A GOOD CLIP KEEPING ACCUMULATIONS IN THE 1 TO 1.25 INCH RANGE. SOME ACTIVITY MAY LINGER IN NW WI SUNDAY MORNING. A BRAKE IN THE ACTION SUNDAY AFTERNOON EXCEPT IN THE NW CORNER OF THE FA AS FAST MOVING WEAK SHORT WAVE IN SOUTHERN CANADA MAY HAVE A FEW STORMS CLIP THIS AREA. HAVE SMALL POPS IN PLACE. FAIRLY QUIET THROUGH SUNDAY NIGHT WITH RIDGING OVER THE FA. DID PLACE A SMALL POP OVER THE ARROWHEAD AS MODELS SUGGEST ANOTHER WEAK WAVE AFFECTING THAT AREA LATE SUNDAY NIGHT. ADDED PATCHY FOG LATE SUNDAY NIGHT AS FORECAST SOUNDINGS MOISTEN UP IN THE LOWEST 1K FT. THE RIDGING PREVAILS THROUGH MONDAY. NEXT WAVE EJECTS OUT OF THE WEST COAST TROF FOR ANOTHER ROUND OF STORMS ON TUESDAY. EXTENDED...TUESDAY NIGHT THROUGH THE FOLLOWING WEEKEND... THE WAVY AND STRONG ZONAL FLOW CONTINUES AS A SERIES OF ARCTIC OUTBREAKS CONTINUE FROM GREAT SLAVE LAKE THROUGH MOST OF HUDSON BAY. MEANWHILE...THE FEROCIOUS HEAT SPELL AND ITS ASSOCIATED UPPER HIGH CONTINUES FROM THE COLORADO PLATEAU EASTWARD THROUGH THE MID ATLANTIC STATES...ALL THIS CONTRAST MAINTAINING THE ZONAL FLOW. DOMESTIC AND FOREIGN MODELS ALSO MAINTAIN A LARGE TROUGH ALOFT OVER BRITISH COLUMBIA AND THE AMERICAN NORTHWEST...WITH SHOTS OF COLD AIR AND OUT-OF-PHASE TROUGHS BEING BROUGHT OVER OUR AREA. IN GENERAL WE CAN EXPECT UNSEASONABLY WARM AND REMARKABLY HUMID WEATHER WITH SCATTERED MOSTLY AFTERNOON AND EVENING THUNDERSTORMS FOR OUR AREA. HOWEVER...HIGH POTENTIALS SUGGEST THAT THESE THUNDERSTORMS COULD BE QUITE POTENT...WITH ALL THE DYNAMICS AND VARIABLE TEMPERATURES ALOFT. SO...ONE SUCH TROUGH AND COLD POCKET MOVES OVER US AS SURFACE LOW PRESSURE OVER THE DAKOTAS ADVECTS HOT AND HUMID TROPICAL AIR FROM THE GULF STRAIGHT INTO OUR AREA TUESDAY NIGHT...THE SURFACE LOW PASSES US...WITH A WARM MOIST HANG-BACK TROUGH OVER OUR AREA WEDNESDAY INTO WEDNESDAY EVENING. ANOTHER STRONG...FAST MOVING TROUGH ALOFT ACCOMPANIES INCREASINGLY POTENT LOW LEVEL TROPICAL AIR ADVECTION THURSDAY EVENING AND FRIDAY. A COLD FRONT...FOLLOWED BY UPPER AND MID LEVEL COLD ADVECTION...PUSHES THROUGH LATE SATURDAY AFTERNOON OR SATURDAY EVENING ON ALL THE MODELS. THE MODELS SUGGEST A GRADUAL COOL DOWN AND DRYING TOWARD MORE SEASONABLE LEVELS SUNDAY. AVIATION...18Z TAF ISSUANCE. THUNDERSTORMS ARE EXPECTED MAINLY SOUTH AND ALONG A LINE FROM KBJI THROUGH KHIB TO KBFW THROUGH 08Z. AFTER 08Z THERE WILL BE AREAS OF FOG WITH VSBY AOB 3SM. && .POINT TEMPS/POPS... DLH 63 79 61 86 / 80 10 10 10 INL 58 84 58 89 / 30 20 10 10 BRD 65 89 67 92 / 80 10 10 10 HYR 65 88 62 93 / 80 20 10 10 ASX 63 82 60 89 / 80 20 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...EOM
Hazardous weather outlook, Aug 7, 3:44 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DULUTH MN 344 PM CDT SAT AUG 7 2010 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-081045- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 344 PM CDT SAT AUG 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE MOST LIKELY AREA FOR THUNDERSTORMS IS EXPECTED SOUTH OF HIGHWAY 2...AND ESPECIALLY FROM THE BRAINERD LAKES INTO THE TWIN PORTS AND NORTHWESTERN WISCONSIN. A FEW OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE BIGGER STORY WILL LIKELY BE THAT SOME OF THE STORMS DURING THIS TIME FRAME MAY BE SEVERE. THE THREATS WILL INCLUDE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. THE HIGHEST LIKELIHOOD FOR THESE CONDITIONS WILL BE IN THE BRAINERD LAKES AREA...EASTWARD INTO THE PINE CITY AND SIREN AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FROM SUNDAY THROUGH FRIDAY. THE MAJORITY OF THE STORMS WILL BE DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. LSZ121-140>148-081045- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 344 PM CDT SAT AUG 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT A FEW OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE BIGGER STORY WILL LIKELY BE THAT SOME OF THE STORMS DURING THIS TIME FRAME MAY BE SEVERE. THE THREATS WILL INCLUDE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. THE HIGHEST LIKELIHOOD FOR THESE CONDITIONS WILL BE IN THE BRAINERD LAKES AREA...EASTWARD INTO THE PINE CITY AND SIREN AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE WESTERN PORTION OF LAKE SUPERIOR. A FEW OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE BIGGER STORY WILL LIKELY BE LATER TODAY INTO TONIGHT...AS THE STORMS INCREASE IN COVERAGE AND INTENSITY. SOME OF THE STORMS DURING THIS TIME FRAME MAY BE SEVERE. THE THREATS WILL INCLUDE DAMAGING WINDS...LARGE HAIL AND TORNADOES. GSF MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 7, 6:48 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
648 PM CDT SAT AUG 7 2010
WIZ009-080015-
PRICE-
648 PM CDT SAT AUG 7 2010
...STRONG THUNDERSTORMS ENTERING EXTREME SOUTHWESTERN PRICE COUNTY...
AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
WEST OF KENNAN TO 23 MILES WEST OF KENNAN...MOVING SOUTHEAST AT 30
MPH.
THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
RURAL PRICE COUNTY AT 700 PM
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4538 9069 4562 9069 4565 9060 4537 9055
4537 9067
KKSpecial weather statement, Aug 7, 7:28 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
728 PM CDT SAT AUG 7 2010
MNZ033-034-080200-
CROW WING-SOUTH CASS-
728 PM CDT SAT AUG 7 2010
...POTENTIALLY SEVERE THUNDERSTORMS APPROACHING SOUTHERN CASS AND
WESTERN CROW WING COUNTIES...
THUNDERSTORMS WERE MOVING THROUGH OTTERTAIL COUNTY AT 730 PM...AND
WILL MOVE INTO THE THE LEADER AND BRAINERD AREA THIS EVENING.
WARNINGS MAY BE NEEDED SHORTLY IF THE STORMS HOLD TOGETHER OR
STRENGTHEN FURTHER. A TORNADO WATCH IS IN EFFECT UNTIL 1 AM.
* THE THUNDERSTORMS WILL BE NEAR...
ESTERDY BY 825 PM...
LEADER AND POPLAR BY 835 PM...
CASINO AND PILLAGER BY 845 PM...
FORT RIPLEY BY 850 PM...
SYLVAN AND LENNOX BY 855 PM...
LAKE SHORE AND NISSWA BY 900 PM...
LAT...LON 4658 9480 4672 9418 4615 9410 4615 9437
4623 9440 4627 9435 4629 9436 4632 9443
4629 9454 4635 9466 4635 9473 4637 9474
4640 9480
LONKASpecial weather statement, Aug 7, 8:04 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
804 PM CDT SAT AUG 7 2010
MNZ033-034-036-080200-
CROW WING-SOUTH AITKIN-SOUTH CASS-
804 PM CDT SAT AUG 7 2010
...STRONG THUNDERSTORMS MOVING INTO THE BRAINERD AND SOUTHERN CASS
COUNTY AREA...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF ESTERDY TO FORT RIPLEY TO 15 MILES SOUTHEAST OF ERSKIN
LAKE...MOVING EAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY
HEAVY DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
PILLAGER BY 810 PM...
POPLAR AND LENNOX BY 815 PM...
SYLVAN AND ST. MATHIAS BY 820 PM...
BARROWS BY 825 PM...
SHEPHARD AND EAST GULL LAKE BY 830 PM...
LAKE SHORE AND BRAINERD BY 835 PM...
PINE CENTER AND NISSWA BY 845 PM...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4669 9480 4674 9414 4619 9305 4615 9305
4615 9343 4624 9345 4623 9379 4614 9381
4615 9437 4623 9440 4629 9436 4632 9443
4629 9454 4635 9466 4635 9473 4640 9480
LONKASpecial weather statement, Aug 7, 8:17 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 817 PM CDT SAT AUG 7 2010 WIZ002-080200- BAYFIELD- 817 PM CDT SAT AUG 7 2010 ...STRONG THUNDERSTORMS MOVING THROUGH BAYFIELD COUNTY... AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR IRON RIVER...MOVING SOUTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... INO BY 830 PM... MASON AND BENOIT BY 840 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4652 9093 4632 9104 4647 9152 4664 9143 KK
Special weather statement, Aug 7, 8:50 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 850 PM CDT SAT AUG 7 2010 WIZ001-002-007-008-080245- BAYFIELD-DOUGLAS-SAWYER-WASHBURN- 850 PM CDT SAT AUG 7 2010 ...STRONG THUNDERSTORMS OVER SOUTHERN BAYFIELD COUNTY... AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CABLE TO 5 MILES SOUTHEAST OF WASCOTT...MOVING SOUTHEAST AT 25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... TOTAGATIC FLOWAGE... CABLE... NELSON LAKE... STANBERRY... SPRINGBROOK... SPRINGBROOK... HAYWARD... LOST LAND LAKE... TEAL LAKE... LITTLE ROUND LAKE... NORTHWOODS BEACH... CHIPPEWA LAKE... STONE LAKE... CHIEF LAKE... RESERVE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4587 9085 4569 9144 4616 9190 4633 9130 KK
Special weather statement, Aug 7, 8:59 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
859 PM CDT SAT AUG 7 2010
MNZ033>036-038-WIZ001-006-007-080300-
BURNETT-CROW WING-DOUGLAS-NORTHERN AITKIN-PINE-SOUTH AITKIN-SOUTH
CASS-WASHBURN-
859 PM CDT SAT AUG 7 2010
...STRONG THUNDERSTORMS FROM THE BRAINERD LAKES...EASTWARD TO THE ST
CROIX RIVER VALLEY...
AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
LEADER TO CAMP LAKE TO WEBSTER...MOVING EAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED THROUGH 10 PM INCLUDE...
NORTH LONG LAKE... WOODROW... LAKE SHORE...
MILLE LACS LAKE... NISSWA... LEGIONVILLE...
GARRISON... CLOVERDALE... YELLOWLAKE...
MERRIFIELD... LAKE HUBERT... FRIESLAND...
EDWARD LAKE... BAY LAKE... RIVERTON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4652 9478 4670 9375 4636 9288 4603 9154
4593 9154 4581 9233 4600 9307 4615 9306
4615 9343 4624 9345 4623 9379 4618 9382
LONKAThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:28 PM CDT | Special Weather Statement | DLH | Crow Wing | 92 min |
| Aug 7, 8:04 PM CDT | Special Weather Statement | DLH | Crow Wing | 56 min |
| Aug 7, 8:27 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 48 min |
| Aug 7, 8:59 PM CDT | Special Weather Statement | DLH | Crow Wing, Pine | 61 min |
| Aug 7, 9:06 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 39 min |
| Aug 7, 9:37 PM CDT | Severe Thunderstorm Warning | DLH | Cass | 38 min |
| Aug 7, 9:49 PM CDT | Special Weather Statement | DLH | Aitkin | 41 min |
| Aug 7, 10:55 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 51 min |
| Aug 7, 10:56 PM CDT | Areal Flood Advisory | DLH | Carlton, Saint Louis | 3 hr |
| Aug 7, 11:14 PM CDT | Special Weather Statement | DLH | Carlton | 16 min |
| Aug 7, 11:18 PM CDT | Special Marine Warning | DLH | 87 min | |
| Aug 8, 5:26 AM CDT | Dense Fog Advisory | DLH | Aitkin, Carlton, Itasca, Saint Louis | 4 hr |
| Aug 8, 6:46 PM CDT | Special Weather Statement | DLH | Koochiching | 44 min |
| Aug 7, 8:17 PM CDT | Special Weather Statement | DLH | Bayfield | 43 min |
| Aug 7, 8:50 PM CDT | Special Weather Statement | DLH | Sawyer | 55 min |
| Aug 7, 9:10 PM CDT | Tornado Warning | DLH | Sawyer | 35 min |
| Aug 7, 9:58 PM CDT | Special Weather Statement | DLH | Douglas | 32 min |
| Aug 7, 10:04 PM CDT | Tornado Warning | DLH | Bayfield, Douglas | 26 min |
| Aug 7, 10:30 PM CDT | Tornado Warning | DLH | Sawyer | 30 min |
| Aug 7, 10:40 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield | 50 min |
| Aug 7, 11:05 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Price, Sawyer | 40 min |
| Aug 7, 11:06 PM CDT | Areal Flood Advisory | DLH | Price, Sawyer | 6 hr |
| Aug 7, 11:53 PM CDT | Special Weather Statement | DLH | Washburn | 37 min |
| Aug 8, 12:03 AM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 42 min |
| Aug 8, 12:13 AM CDT | Special Weather Statement | DLH | Price | 77 min |
| Aug 8, 12:27 AM CDT | Flash Flood Warning | DLH | Price, Sawyer | 3 hr |
Nearby
Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.